# SDR ZIAA97012

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340HA
- Make and model: Lkheed 188C
- Aircraft serial: 188C1109
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB-OUT, NR 1 RPM WAS SUSTAINED AT 14,200.  SHUT DOWN THE ENGINE.  RETURNED TO HUF.  ADJUSTED NR 1 PROPELLER GOVERNOR.  GROUND TEST NORMAL.  (M)
